A 44-year-old male asked:
Disclaimer

is hyponatremia responsible to telmisartan and amlodipine hydrochlorothiazide or escytolopram and clonazepam?can the episode be repeat ed?

1 doctor answer
Dr. Walid Harb
34 years experience Internal Medicine
Hydrochlorothiazide?: Hyponatremia (low sodium/salt) has multiple causes including medications and yes hyponatremia can recur. Some causes have nothing to do with meds & since you don't want to deprive yourself from ever using a medication, i suggest a talk with your doctor so you know what was the cause in your case. Out of your med list hydrochlorothiazide is most often the culprit.
Answered on Jan 15, 2017
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old male asked:
Dr. Veeraish Chauhan
13 years experience Nephrology and Dialysis
Yes: Escitalopram has been associated with hyponatremia. Hctz (hydrochlorothiazide) can do it too, but that shouldn't be the cause if you have been off it ... Read More
6
6 thanks
A 31-year-old male asked:
Dr. Austin Mackens
10 years experience Family Medicine
Not necessarily: Hydrochlorothiazide is a thiazide diuretic. Aldactone or spironolactone is a potassium sparing diuretic which intentionally allows your body to hold ... Read More
A 60-year-old female asked:
Dr. Ryan Stanton
17 years experience Emergency Medicine
Nope: If the question was, "are these beta blockers", the answer is no. You have quite a list of meds though. It looks like you have blood pressure, pain, m ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month